zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for nonlocal impulsive partial functional integrodifferential equations via fractional operators. (English) Zbl 1220.45009
The paper deals with the following partial functional integro-differential equation: $$\multline x'(t) = Ax(t) + F\left(t,\,x(\sigma_1(t)),\,\dots,\,x(\sigma_n(t)),\int_0^t h(t,\,s,\,x(\sigma_{n+1}(s)))ds\right),\\ t\in [0,\,b],\,t\ne t_k,\; k=\overline{1,\,m}, \endmultline$$ where $A$ is the infinitesimal generator of a compact, analytic semigroup, $t_k\in [0,\,b]$, and $F,\,h,\,\sigma_k$ are some given functions. The equation is considered here together with the conditions: $$x(0) + g(x) = x_0\;\;\text{ and }\;\;\; x(t_k^+) - x(t_k^-) = I_k(x(t_k)),\;\; k=\overline{1,\,m}.$$ It is shown that, under suitable conditions on the functions $F,\,h,\,g,\,\sigma_k$, and for any $x_0\in X^{\alpha}$, the above Cauchy problem has at least one mild solution on $[0,\,b]$. The proof of this result employs the Leray-Schauder alternative. The author also presents an illustrative example at the end of the paper.

45J05Integro-ordinary differential equations
45G10Nonsingular nonlinear integral equations
26A33Fractional derivatives and integrals (real functions)
Full Text: DOI
[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[2] Bainov, D. D.; Simeonov, P. S.: Systems with impulsive effect, (1989) · Zbl 0671.34052
[3] Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, Impulsive differential equations and inclusions 2 (2006) · Zbl 1130.34003
[4] Yuri, V.: Rogovchenko, nonlinear impulse evolution systems and applications to population models, J. math. Anal. appl. 207, 300-315 (1997) · Zbl 0876.34011 · doi:10.1006/jmaa.1997.5245
[5] Rogovchenko, V. Yuri.: Impulsive evolution systems: Main results and new trends, Dyn. contin. Discrete impuls. Syst. 3, 57-88 (1997) · Zbl 0879.34014
[6] Bainov, D. D.; Kostadinov, S. I.; Myshkis, A. D.: Asymptotic equivalence of abstract impulsive differential equations, Internat J. Theoret. phys. 35, 383-393 (1996) · Zbl 0843.34051 · doi:10.1007/BF02083822
[7] Anguraj, A.; Arjunan, M. Mallika; Hernández, E.: Existence results for an impulsive neutral functional differential equation with state-dependent delay, Appl. anal. 86, 861-872 (2007) · Zbl 1131.34054 · doi:10.1080/00036810701354995
[8] Guo, D.; Liu, X.: Extremal solutions of nonlinear impulsive integrodifferential equations in Banach spaces, J. math. Anal. appl. 177, 538-552 (1993) · Zbl 0787.45008 · doi:10.1006/jmaa.1993.1276
[9] Hernández, E.; Pierri, M.; Goncalves, G.: Existence results for an impulsive abstract partial differential equation with state-dependent delay, Comput. math. Appl. 52, 411-420 (2006) · Zbl 1153.35396 · doi:10.1016/j.camwa.2006.03.022
[10] Hernández, E.; Akia, S. M. Tanaka; Henríquez, H.: Global solutions for impulsive abstract partial differential equations, Comput. math. Appl. 56, 1206-1215 (2008) · Zbl 1155.35481 · doi:10.1016/j.camwa.2008.02.022
[11] Hernández, E.; Rabello, M.; Henríquez, H.: Existence of solutions for impulsive partial neutral functional differential equations, J. math. Anal. appl. 331, 1135-1158 (2007) · Zbl 1123.34062 · doi:10.1016/j.jmaa.2006.09.043
[12] Park, J. Y.; Balachandran, K.; Annapoorani, N.: Existence results for impulsive neutral functional integrodifferential equations with infinite delay, Nonlinear anal. 71, 3152-3162 (2009) · Zbl 1196.34105 · doi:10.1016/j.na.2009.01.192
[13] Wang, W. X.; Zhang, L.; Liang, Z.: Initial value problems for nonlinear impulsive integrodifferential equations in Banach space, J. math. Anal. appl. 320, 510-527 (2006) · Zbl 1097.45011 · doi:10.1016/j.jmaa.2005.06.086
[14] Byszewski, L.; Lakshmikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal. 40, 11-19 (1990) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[15] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[16] Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. math. Anal. appl. 179, 630-637 (1993) · Zbl 0798.35076 · doi:10.1006/jmaa.1993.1373
[17] Aizicovici, S.; Lee, H.: Nonlinear nonlocal Cauchy problems in Banach spaces, Appl. math. Lett. 18, 401-407 (2005) · Zbl 1084.34002 · doi:10.1016/j.aml.2004.01.010
[18] Byszewski, L.; Akca, H.: Existence of solutions of a semilinear functional-differential evolution nonlocal problem, Nonlinear anal. 34, 65-72 (1998) · Zbl 0934.34068 · doi:10.1016/S0362-546X(97)00693-7
[19] Ezzinbi, K.; Fu, X.; Hilal, K.: Existence and regularity in the ${\alpha}$-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear anal. 67, 1613-1622 (2007) · Zbl 1119.35105 · doi:10.1016/j.na.2006.08.003
[20] Ezzinbi, K.; Fu, X.: Existence and regularity of solutions for some neutral partial differential equations with nonlocal conditions, Nonlinear anal. 57, 1029-1041 (2004) · Zbl 1059.34035 · doi:10.1016/j.na.2004.03.027
[21] Lin, Y.; Liu, J. H.: Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlinear anal. 26, 1023-1033 (1996) · Zbl 0916.45014 · doi:10.1016/0362-546X(94)00141-0
[22] Ntouyas, S. K.; Tsamatos, P. Ch.: Global existence for semilinear evolution equations with nonlocal conditions, J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069 · doi:10.1006/jmaa.1997.5425
[23] Yan, Z.: Nonlinear functional integrodifferential evolution equations with nonlocal conditions in Banach spaces, Math. commun. 14, 35-45 (2009) · Zbl 1188.34105
[24] Liang, J.; Liu, J. H.; Xiao, Ti-Jun: Nonlocal impulsive problems for nonlinear differential equations in Banach spaces, Math. comput. Model. 49, 798-804 (2009) · Zbl 1173.34048 · doi:10.1016/j.mcm.2008.05.046
[25] Anguraj, A.; Karthikeyan, K.: Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions, Nonlinear anal. 70, 2717-2721 (2009) · Zbl 1165.34416 · doi:10.1016/j.na.2008.03.059
[26] Yosida, K.: Functional analysis, (1980) · Zbl 0435.46002
[27] Pazy, A.: Semigroup of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[28] Dugundji, J.; Granas, A.: Fixed point theory, (1982) · Zbl 0483.47038
[29] Travis, C. C.; Webb, G. F.: Partial functional differential equations with deviating arguments in the time variable, J. math. Anal. appl. 56, 397-409 (1976) · Zbl 0349.35071 · doi:10.1016/0022-247X(76)90052-4